Works matching DE "MODULAR arithmetic"
Results: 754
On the Generator of Massive Modular Groups.
- Published in:
- Letters in Mathematical Physics, 2006, v. 77, n. 3, p. 235, doi. 10.1007/s11005-006-0100-8
- By:
- Publication type:
- Article
s-EXPANDABLE SPACES.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 102, n. 3, p. 203, doi. 10.1023/B:AMHU.0000023216.62612.55
- By:
- Publication type:
- Article
A note on the reconstruction of sets of finite measure.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 1/2, p. 31, doi. 10.1023/A:1024647915977
- By:
- Publication type:
- Article
The infinite Lanczos method for symmetric nonlinear eigenvalue problems.
- Published in:
- Calcolo, 2023, v. 60, n. 2, p. 1, doi. 10.1007/s10092-023-00511-x
- By:
- Publication type:
- Article
On a Vӓisӓlӓ-type inequality for the angular dilatation of mappings and some of its applications.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 1, p. 69, doi. 10.1007/s10958-016-3011-y
- By:
- Publication type:
- Article
Binomial Thue equations, ternary equations and power values of polynomials.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 5, p. 569, doi. 10.1007/s10958-012-0656-z
- By:
- Publication type:
- Article
Algebraic Properties of Subquasigroups and Construction of Finite Quasigroups.
- Published in:
- Algebra & Logic, 2022, v. 61, n. 4, p. 251, doi. 10.1007/s10469-023-09695-1
- By:
- Publication type:
- Article
Finitely Generated Lattices with Completely Modular Elements among Generators.
- Published in:
- Algebra & Logic, 2014, v. 52, n. 6, p. 435, doi. 10.1007/s10469-014-9258-9
- By:
- Publication type:
- Article
Extremal Valued Fields.
- Published in:
- Algebra & Logic, 2004, v. 43, n. 5, p. 327, doi. 10.1023/B:ALLO.0000044281.72007.d0
- By:
- Publication type:
- Article
Meromorphic solutions of certain difference equations of first order.
- Published in:
- Aequationes Mathematicae, 2014, v. 87, n. 3, p. 309, doi. 10.1007/s00010-013-0192-z
- By:
- Publication type:
- Article
Subgame-Perfect ϵ-Equilibria in Perfect Information Games with Common Preferences at the Limit.
- Published in:
- Mathematics of Operations Research, 2016, v. 41, n. 4, p. 1208, doi. 10.1287/moor.2015.0774
- By:
- Publication type:
- Article
An Approximate Dynamic-Programming Approach to the Joint Replenishment Problem.
- Published in:
- Mathematics of Operations Research, 2014, v. 39, n. 2, p. 432, doi. 10.1287/moor.2013.0611
- By:
- Publication type:
- Article
Bargaining Sets of Majority Voting Games.
- Published in:
- Mathematics of Operations Research, 2007, v. 32, n. 4, p. 857, doi. 10.1287/moor.1070.0275
- By:
- Publication type:
- Article
POTENTIALS AND WEIGHTED VALUES OF NONATOMIC GAMES.
- Published in:
- Mathematics of Operations Research, 1997, v. 22, n. 3, p. 619, doi. 10.1287/moor.22.3.619
- By:
- Publication type:
- Article
A CONDITION NUMBER FOR DIFFERENTIABLE CONVEX INEQUALITIES.
- Published in:
- Mathematics of Operations Research, 1985, v. 10, n. 2, p. 175, doi. 10.1287/moor.10.2.175
- By:
- Publication type:
- Article
Aritmética de precisión finita.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2024, v. 27, n. 1, p. 57
- By:
- Publication type:
- Article
BLOCK DECOMPOSITION FOR MODULES.
- Published in:
- International Electronic Journal of Algebra, 2017, v. 22, p. 187, doi. 10.24330/ieja.325944
- By:
- Publication type:
- Article
On theta pair for a proper subalgebra.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 3, p. 592, doi. 10.3906/mat-1112-43
- By:
- Publication type:
- Article
Blow-up phenomena for nonlocal inhomogeneous diffusion problems.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 3, p. 466, doi. 10.3906/mat-1012-577
- By:
- Publication type:
- Article
Nilpotent elements and reduced rings.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 2, p. 341, doi. 10.3906/mat-0901-29
- By:
- Publication type:
- Article
C1 modules with respect to a hereditary torsion theory.
- Published in:
- Turkish Journal of Mathematics, 2009, v. 33, n. 4, p. 321, doi. 10.3906/mat-0808-3
- By:
- Publication type:
- Article
On τ-lifting Modules and τ-semiperfect Modules.
- Published in:
- Turkish Journal of Mathematics, 2009, v. 33, n. 2, p. 117, doi. 10.3906/mat-0801-28
- By:
- Publication type:
- Article
On Certain Type of Modular Sequence Spaces.
- Published in:
- Turkish Journal of Mathematics, 2008, v. 32, n. 3, p. 293
- By:
- Publication type:
- Article
Additive formulae of theta functions with applications in modular equations of degree three and five.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 10, p. 769, doi. 10.1080/10652460902826698
- By:
- Publication type:
- Article
FINITE-TYPE CONDITIONS.
- Published in:
- Real Analysis Exchange, 2006, v. 32, p. 13
- By:
- Publication type:
- Article
A Generic Implementation of Tree Skeletons.
- Published in:
- International Journal of Parallel Programming, 2016, v. 44, n. 3, p. 686, doi. 10.1007/s10766-015-0365-6
- By:
- Publication type:
- Article
Sign of Fourier coefficients of half-integral weight modular forms in arithmetic progressions.
- Published in:
- Research in Number Theory, 2020, v. 6, n. 4, p. N.PAG, doi. 10.1007/s40993-020-00225-x
- By:
- Publication type:
- Article
Explicit computations of Hida families via overconvergent modular symbols.
- Published in:
- Research in Number Theory, 2016, v. 2, n. 1, p. 1, doi. 10.1007/s40993-016-0052-8
- By:
- Publication type:
- Article
On Laplacian energy of non-commuting graphs of nite groups.
- Published in:
- Journal of Linear & Topological Algebra, 2018, v. 7, n. 2, p. 121
- By:
- Publication type:
- Article
Behavioural reasoning for conditional equations?
- Published in:
- Mathematical Structures in Computer Science, 2007, v. 17, n. 5, p. 1075, doi. 10.1017/S0960129507006305
- By:
- Publication type:
- Article
METHOD FOR DETERMINING THE BIT GRID OVERFLOW OF A COMPUTER SYSTEM OPERATING IN THE SYSTEM OF RESIDUAL CLASSES.
- Published in:
- Radio Electronics, Computer Science, Control, 2024, n. 1, p. 228, doi. 10.15588/1607-3274-2024-1-21
- By:
- Publication type:
- Article
METHODS FOR TABULAR IMPLEMENTATION OF ARITHMETIC OPERATIONS OF THE RESIDUES OF TWO NUMBERS REPRESENTED IN THE SYSTEM OF RESIDUAL CLASSES.
- Published in:
- Radio Electronics, Computer Science, Control, 2022, n. 4, p. 18, doi. 10.15588/1607-3274-2022-4-2
- By:
- Publication type:
- Article
FORMALIZATION CODING METHODS OF INFORMATION UNDER TOROIDAL COORDINATE SYSTEMS.
- Published in:
- Radio Electronics, Computer Science, Control, 2021, n. 2, p. 144, doi. 10.15588/1607-3274-2021-2-15
- By:
- Publication type:
- Article
You Can and You Did: Encouragement and Feedback in Mathematical Problem Solving.
- Published in:
- Psi Chi Journal of Psychological Research, 2017, v. 22, n. 4, p. 270, doi. 10.24839/2325-7342.JN22.4.270
- By:
- Publication type:
- Article
CONSTRAINTS OFTEN OVERLOOKED IN ANALYSES OF SIMULTANEOUS EQUATION MODELS: COMMENT.
- Published in:
- Econometrica, 1976, v. 44, n. 3, p. 615, doi. 10.2307/1913991
- By:
- Publication type:
- Article
Modular Symbols and the Topological Nonrigidity of Arithmetic Manifolds.
- Published in:
- Communications on Pure & Applied Mathematics, 2015, v. 68, n. 11, p. 2022, doi. 10.1002/cpa.21554
- By:
- Publication type:
- Article
The collapse of the bounded width hierarchy.
- Published in:
- Journal of Logic & Computation, 2016, v. 26, n. 3, p. 923, doi. 10.1093/logcom/exu070
- By:
- Publication type:
- Article
Prime Factors and Divisibility of Sums of Powers of Fibonacci and Lucas Numbers.
- Published in:
- American Journal of Undergraduate Research, 2021, v. 17, n. 4, p. 59, doi. 10.33697/ajur.2020.036
- By:
- Publication type:
- Article
TEACHING PROGRAMMING THROUGH THE "MODULAR ARITHMETIC" MATH PROJECT.
- Published in:
- Serdica Journal of Computing, 2020, v. 14, n. 1/2, p. 13
- By:
- Publication type:
- Article
The arithmetic of modular grids.
- Published in:
- Mathematika, 2022, v. 68, n. 4, p. 1080, doi. 10.1112/mtk.12157
- By:
- Publication type:
- Article
Designing dynamic consistency relations for fault detection and isolation.
- Published in:
- International Journal of Control, 2000, v. 73, n. 8, p. 720, doi. 10.1080/002071700403484
- By:
- Publication type:
- Article
SPEED COMPARISON OF THE ADDERS IN FPGA.
- Published in:
- Science & Military Journal, 2013, v. 8, n. 1, p. 18
- By:
- Publication type:
- Article
Characterizations of C-Compact Spaces with Respect to an Ideal.
- Published in:
- IUP Journal of Computational Mathematics, 2011, v. 4, n. 3, p. 17
- By:
- Publication type:
- Article
Alternate Test for Divisibility by 15.
- Published in:
- MathAMATYC Educator, 2023, v. 15, n. 1, p. 44
- By:
- Publication type:
- Article
On some groups generated by involutions.
- Published in:
- Journal of Group Theory, 2016, v. 19, n. 4, p. 705, doi. 10.1515/jgth-2015-0047
- By:
- Publication type:
- Article
Finite soluble groups in which the normalizer of every non-normal cyclic subgroup is maximal.
- Published in:
- Journal of Group Theory, 2014, v. 17, n. 4, p. 671, doi. 10.1515/jgt-2014-0004
- By:
- Publication type:
- Article
The aspherical Cavicchioli–Hegenbarth–Repovš generalized Fibonacci groups.
- Published in:
- Journal of Group Theory, 2009, v. 12, n. 1, p. 139, doi. 10.1515/JGT.2008.066
- By:
- Publication type:
- Article
Characterizing a family of elusive permutation groups.
- Published in:
- Journal of Group Theory, 2009, v. 12, n. 1, p. 95, doi. 10.1515/JGT.2008.063
- By:
- Publication type:
- Article
On automorphisms of finite p-groups.
- Published in:
- Journal of Group Theory, 2007, v. 10, n. 6, p. 859, doi. 10.1515/JGT.2007.064
- By:
- Publication type:
- Article
Elements of order at most 4 in finite 2-groups, 2.
- Published in:
- Journal of Group Theory, 2005, v. 8, n. 6, p. 683, doi. 10.1515/jgth.2005.8.6.683
- By:
- Publication type:
- Article